# SDR AALA20120912010

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 51,615 hours, 6,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR SURROUND STRUCTURE AFT SEAL DEPRESSOR DAMAGED AT STATION 613 STRINGER 30 RIGHT.  INTERIM REPAIR ACCOMPLISHED PER FEA P003162-4627.  REPLACED SEAL SEAL DEPRESSOR AT ORD ON 09/17/2012.
